# SDR RAIA00604007

- Difficulty date: April 2, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 16,106 hours, 15,423 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 14524229403
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3503 - STL - MAIN CABIN DOOR FOLD OUT STOP BROKEN.  MAINTENANCE REMOVED AND REPLACED THE FOLD-OUT BACKSTOP.
